# SDR A6WA200740070

- Difficulty date: February 21, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S6144A14
- Condition: Cracked
- Location: Rt Fs484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 484 ANGLE IS CRACKED AT RBL 36.  (M)  MAINTENANCE REPLACED ANGLE IAW REO 601R-53-41-059.  (K)
